MAUDE Adverse Event Report: STERIS CORPORATION AMSCO; SURGICAL TABLE

STERIS CORPORATION AMSCO; SURGICAL TABLE
Model Number 3080-R
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the 3080-r surgical table and found no issues with the function or operation to the table.The reported event could not be duplicated.No repairs were required and the table was returned to service.Upon further investigation, the technician learned that user facility personnel utilized a non-steris surgical table extension accessory with the 3080-r surgical table during the procedure; specifically, to increase the table length by approximately 3-4 feet while the table was positioned in a reverse orientation.This configuration of the 3080-r surgical table and non-steris surgical table extension accessory caused the patient's body mass to go beyond the table support, subsequently resulting in the reported event.The 3080-r surgical table operator manual states the following warning to the user, "warning - instability hazard states: possible patient or user injury, as well as table or accessory failure, may result from using steris table accessories for other than their stated purpose - or from using, on steris tables, accessories manufactured and sold by other companies.".While onsite the technician counseled user facility personnel on the proper use and operation with the 3080-r surgical table, specifically, in properly using the appropriate accessories while operating the table.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported their 3080-r surgical table began to "lift" off the floor during a patient procedure.The procedure was subsequently cancelled and rescheduled.No report of injury.

Brand Name
AMSCO
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24955414
Report Number1043572-2026-00037
Device Sequence Number5280213
Product Code FQO
UDI-Device Identifier00724995155018
UDI-Public(01)00724995155018(11)170323
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K930493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3080-R
Device Catalogue NumberRC3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown